# SDR MASA200601660

- Difficulty date: June 22, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 9,403 hours, 6,237 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7409 ORD - FLAP HALF SPEED STATUS MESSAGE.  RESET SYSTEM.  NO FURTHER ACTION REQUIRED.
